# SDR RAIA9910004

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 8260121
- Condition: Failed
- Location: Nr 2
- Part time: 13,859 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7140 - STL - NR 2 GENERATOR INOP.  MAINTENANCE REPLACED NR 2 GENERATOR AND GCU.
